# SDR SWIA200718622

- Difficulty date: August 20, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 27,280 hours, 39,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON OVERHEAD BIN AT ROW 9 IS INOP, FLIGHT NR 5639.  INSTALLED A NEW WIRE SPLICE. OPS CHECK GOOD.
